# SDR CA030609002

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,504 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: CVR67
- Condition: Swollen
- Location: Access Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REMOVING FUEL LIDS TO ACCESS FUEL TANKS FOR SNAG RECERTIFICATION FOLLOWING MAJOR INSPECTION, IT WAS NOTICED THAT THE NEW LIGHTNING SEAL P/N CVR 67 THAT WAS INSTALLED IN THE LAST WEEK OR TWO HAD SWOLLEN ALMOST 50 PERCENT LARGER THEN ITS NORMAL SIZE AND THE MATERIAL HAD SOFTEN FROM EXPOSURE TO JET FUEL. THE SEAL WAS ALSO DISLODGED AND HANGING OFF THE LADDER PLATES.  WE TESTED OUR STOCK AND FOUND THAT ONLY ONE BATCH OF THE CVR 67 IS AFFECTED BY FUEL REMOVED THIS BATCH FROM OUR STOCK AND REPLACED THE SEAL ON THE AIRCRAFT. WE ARE ALSO GOING TO REPLACE THE SEAL ON ONE OTHER AIRCRAFT THAT WAS ISSUED THIS SEAL FROM THE SAME BATCH NR.
